Couldn't find what you looking for?

TRY OUR SEARCH!

Hi,

My name is Shauna and I have been on the DEPO shot for a year now. I have always felt fine and normal and never have any of the stupid side effects. I usually get my period, or atleast spotting, once within the 3 month period between shots. I have not gotten that yet and I am due for another shot in 12 days. I have been feeling sick a lot lately, I am unusually tired, my stomach looks rounder to me and I feel like I have gained a little weight. I have unusual cravings and I get headaches and backaches frequetly. I urinate more than usual and I feel constipated which has never been an issue for me. I think that I may be pregnant. Everyone keeps telling me that it is impossible, even though I know people who have gotten pregnant while on the DEPO before. I have taken 2 home pregnancy tests and they were negative but I have also heard that 75% of the time the shot messes with the results and I need to get a blood test or a snogram. Any advice for me??

Loading...

I had almost the exact same symptoms at one point and thought I may have been pregnant. I wasnt. At the time I just waited to get my next shot ( they do a pregnancy test before every shot) . Ive done more research since then and heard from others women on depo who took several pregnancy tests and they were wrong. If you truely feel you may be pregnant and the symptoms arent just from stress then you need to go get the blood test / sonagram as soon as possible. If you are indeed pregnant than the sooner you have pre natal care the better. Best of luck hun. 
Reply

Loading...